# SDR SWAA2013011111379

- Difficulty date: January 6, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 29,092 hours, 16,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BEAM HAS CORROSION BETWEEN STA 820 AND 793 AT RBL 15.  REPAIRED SECTION PER SRM AND EA.
